# SDR AALA202010239009

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 18,792 hours, 7,163 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWS DOOR 4R CHECK PRESSURE MESSAGE.  FOUND DOOR DAMPENER AND EMERGENCY PRESSURE IN YELLOW RANGE.  SERVICED DOOR, PER AMM 52-10-00-614-001-A.
